Spin structures on Lefschetz fibrations

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Necessary and sufficient conditions for Lefschetz fibrations over D2 and S2 to carry spin structures are presented. The conditions are given in terms of vanishing cycles and homology sections.

Original languageEnglish
Pages (from-to)466-472
Number of pages7
JournalBulletin of the London Mathematical Society
Volume33
Issue number4
Publication statusPublished - Jul 2001

Fingerprint

Lefschetz Fibration
Vanishing Cycles
Spin Structure
Homology
Necessary Conditions
Sufficient Conditions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spin structures on Lefschetz fibrations. / Stipsicz, A.

In: Bulletin of the London Mathematical Society, Vol. 33, No. 4, 07.2001, p. 466-472.

Research output: Contribution to journalArticle

@article{cd7dcece32fb412197d66bb2e0d81c37,
title = "Spin structures on Lefschetz fibrations",
abstract = "Necessary and sufficient conditions for Lefschetz fibrations over D2 and S2 to carry spin structures are presented. The conditions are given in terms of vanishing cycles and homology sections.",
author = "A. Stipsicz",
year = "2001",
month = "7",
language = "English",
volume = "33",
pages = "466--472",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Spin structures on Lefschetz fibrations

AU - Stipsicz, A.

PY - 2001/7

Y1 - 2001/7

N2 - Necessary and sufficient conditions for Lefschetz fibrations over D2 and S2 to carry spin structures are presented. The conditions are given in terms of vanishing cycles and homology sections.

AB - Necessary and sufficient conditions for Lefschetz fibrations over D2 and S2 to carry spin structures are presented. The conditions are given in terms of vanishing cycles and homology sections.

UR - http://www.scopus.com/inward/record.url?scp=0035405537&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035405537&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0035405537

VL - 33

SP - 466

EP - 472

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 4

ER -